# SDR USAA2009081192083

- Difficulty date: August 2, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 69,847 hours, 47,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 65605523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEASE RETURN - MAJOR REPAIR - TWO (2) CRACKS ON SKIN SPLICE STRAP AT BS 360, BETWEEN LBL 20 TO RBL 20.  REPLACED  SKIN SPLICE STRAP AT BS 360, BETWEEN LBL 20 TO RBL 20 IAW B737-300 SRM 51-40-02, BOEING DRAWING 65-60552.
